MAUDE Adverse Event Report: CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IDUO G2; BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Catalog Number BKA-111-1111
Health Effect - Clinical Code No Information (3190)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had post-op loosening of the tibial baseplate.The patient's knee was revised to an off-the-shelf implant by a non-conformis surgeon.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient had post-op loosening of the tibial baseplate.The patient's knee was revised to an off-the-shelf implant by a non-conformis surgeon.

Brand Name
IDUO G2
Common Device Name
BICOMPARTMENTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key9623864
Report Number3004153240-2020-00019
Device Sequence Number2371634
Product Code NPJ
UDI-Device IdentifierM572BKA1111111021
UDI-Public+M572BKA1111111021
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBKA-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR